Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 445, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 28, 2008, 7:47 PM CDT for Calhoun County, Greene County, Jersey County, Illinois; 8 counties in Missouri. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2008, 7:47 PM CDT (00:47 UTC)
- Expired
- Aug 28, 2008, 8:30 PM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Callaway County, MO, Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Pike County, MO, Saint Charles County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 49 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 8:00 PM CDT | TSTM WND GST 50 | Troy, MO | |
| Aug 28, 8:05 PM CDT | TSTM WND GST 55 | Hermann, MO | |
| Aug 28, 8:10 PM CDT | TSTM WND GST 50 | Winfield, MO | |
| Aug 28, 8:23 PM CDT | TSTM WND DMG | Wentzville, MO | WIRES DOWN AT WEST MEYER AND POINT PRAIRIE ROADS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 7:00 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1059 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 290047
SVRLSX
ILC013-061-083-MOC027-071-073-113-139-163-183-219-290130-
/O.NEW.KLSX.SV.W.0445.080829T0047Z-080829T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT THU AUG 28 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI
NORTHERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
NORTHERN GASCONADE COUNTY IN EAST CENTRAL MISSOURI
LINCOLN COUNTY IN EAST CENTRAL MISSOURI
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI
WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
WARREN COUNTY IN EAST CENTRAL MISSOURI
SOUTHEASTERN PIKE COUNTY IN NORTHEAST MISSOURI
CALHOUN COUNTY IN SOUTHWEST ILLINOIS
SOUTHERN GREENE COUNTY IN SOUTHWEST ILLINOIS
WESTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS
* UNTIL 830 PM CDT
* AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF EOLIA TO 6
MILES NORTHEAST OF JONESBURG TO 17 MILES SOUTHWEST OF MINEOLA...AND
WERE MOVING SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
DAVIS...
WARRENTON...
TRUESDALE...
TROY...
HERMANN...
WRIGHT CITY...
MOSCOW MILLS...
WINFIELD...
WENTZVILLE...
TRELOAR...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3875 9187 3932 9104 3935 9026 3863 9074
3839 9075 3868 9166 3870 9166
TIME...MOT...LOC 0046Z 307DEG 40KT 3925 9106 3892 9124
3873 9181
$$
GKS2 follow-up statements
000
WWUS53 KLSX 290104
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CDT THU AUG 28 2008
ILC013-061-083-MOC027-071-073-113-139-163-183-219-290130-
/O.CON.KLSX.SV.W.0445.000000T0000Z-080829T0130Z/
JERSEY IL-CALHOUN IL-GREENE IL-FRANKLIN MO-GASCONADE MO-ST. CHARLES
MO-WARREN MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-PIKE MO-804 PM CDT
THU AUG 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN GREENE...CALHOUN AND WESTERN JERSEY COUNTIES IN
SOUTHWEST ILLINOIS...AND EASTERN CALLAWAY COUNTY IN CENTRAL
MISSOURI...AND LINCOLN...MONTGOMERY...WARREN...WESTERN ST. CHARLES...
NORTHERN GASCONADE AND NORTHERN FRANKLIN COUNTIES IN EAST CENTRAL
MISSOURI...AND SOUTHEASTERN PIKE COUNTY IN NORTHEAST MISSOURI...
AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MOZIER TO FLINT HILL TO 6 MILES
SOUTH OF HERMANN...AND WERE MOVING SOUTHEAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...HARDIN...
BATCHTOWN...WINFIELD...ST. PAUL...NUTWOOD...MEPPEN...BEECHVILLE...
OFALLON...GOLDEN EAGLE AND FIELDON.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3929 9099 3935 9027 3935 9026 3863 9074
3839 9075 3873 9179
TIME...MOT...LOC 0104Z 300DEG 50KT 3925 9073 3885 9087
3860 9139
$$
GKS000
WWUS53 KLSX 290128
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 PM CDT THU AUG 28 2008
ILC013-061-083-MOC027-071-073-113-139-163-183-219-290136-
/O.EXP.KLSX.SV.W.0445.000000T0000Z-080829T0130Z/
JERSEY IL-CALHOUN IL-GREENE IL-FRANKLIN MO-GASCONADE MO-ST. CHARLES
MO-WARREN MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-PIKE MO-826 PM CDT
THU AUG 28 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENE...CALHOUN AND
WESTERN JERSEY COUNTIES IN SOUTHWEST ILLINOIS...AND EASTERN CALLAWAY
COUNTY IN CENTRAL MISSOURI...AND LINCOLN...MONTGOMERY...WARREN...
WESTERN ST. CHARLES...NORTHERN GASCONADE AND NORTHERN FRANKLIN
COUNTIES IN EAST CENTRAL MISSOURI...AND SOUTHEASTERN PIKE COUNTY IN
NORTHEAST MISSOURI EXPIRES AT 830 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED SLIGHTLY
AND NO LONGER APPEARED TO BE SEVERE. EXPECT PERIODS OF HEAVY
RAINFALL WITH WIND GUSTS UP TO 40 MPH FOR THE NEXT HOUR.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM
LAT...LON 3929 9099 3935 9027 3935 9026 3863 9074
3839 9075 3873 9179
TIME...MOT...LOC 0126Z 300DEG 50KT 3916 9043 3874 9060
3852 9105
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 6:04 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Aug 28, 6:04 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 604 PM CDT THU AUG 28 2008 .DISCUSSION... /114 PM CDT THU AUG 28 2008/ LEFTOVERS FROM MCS CONTINUE TO SLOWLY ADVECT SOUTH ACROSS EXTREME EASTERN MISSOURI AND WESTERN ILLINOIS EARLY THIS AFTERNOON. THIS HAS HELD TEMPERATURES BACK ACROSS WEST CENTRAL ILLINOIS AND BACKED WINDS TO THE EAST. BELIEVE THIS AREA OF CONVECTION WILL CONTINUE TO MOVE SOUTH ACROSS SOUTHWEST ILLINOIS THIS AFTERNOON...BEFORE MORE CONVECTION DEVELOPS LATER THIS AFTERNOON ALONG THE COLD FRONT THAT IS CURRENTLY POSITIONED TO OUR NORTHWEST. IN FACT...ATMOSPHERE CONTINUES TO DESTABILIZE ACROSS THE WESTERN HALF OF THE CWA WITH DEWPOINTS RISING INTO THE LOWER 70S AND TEMPERATURES NEAR 90 DEGREES. DEEP LAYER SHEAR OF 30KT WILL KEEP PRIMARY MODE OF CONVECTION MULTICELL...THEREFORE LARGE HAIL AND DAMAGING WINDS WILL BE THREATS WITH THUNDERSTORMS THAT BECOME SEVERE. WILL HAVE TO CAREFULLY WATCH STORMS THAT INTERACT WITH THE OUTFLOW BOUNDARY LAYED OUT ACROSS THE CWA...ENHANCED STORM RELATIVE HELICITY COULD AID IN TORNADOGENESIS. CONVECTION SHOULD WEAKEN LATE THIS EVENING WITH LOSS OF DIURNAL INSTABILITY...AS FRONT PROGRESSES THROUGH THE REMAINDER OF THE CWA. A BEAUTIFUL HOLIDAY WEEKEND LOOKS TO BE IN THE OFFING AS HIGH PRESSURE BUILDS ACROSS THE MIDWEST. MOSTLY SUNNY CONDITIONS AND VERY COMFORTABLE TEMPERATURES/HUMIDITY CAN BE EXPECTED AS WE CLOSE OUT ANOTHER SUMMER VACATION SEASON. THE CENTER OF HIGH PRESSURE WILL GRADUALLY MOVE TO THE EAST OF THE AREA BY MONDAY WITH TEMPERATURES MODERATING TO SEASONAL NORMALS AND HUMIDITY SLOWLY BUILDING BACK INTO THE AREA. TEMPERATURES IN THE UPPER 80S TO NEAR 90 DEGRESS SHOULD BE THE RULE MONDAY AND TUESDAY. MANY QUESTIONS REMAIN IN THE EXTENDED AS HURRICANE GUSTAV WILL SURELY SLOW DOWN THE MEAN FLOW ACROSS THE UNITED STATES NEXT WEEK. EXPECT IT TO DELAY THE PROGRESSION OR STALL THE SHORTWAVE/FRONT THAT APPROACHES OUR CWA ON WEDNESDAY. CURRENT INDICATIONS ARE THAT THE REMNANTS OF THE TROPICAL SYSTEM WILL THEN MOVE DIRECTLY ACROSS OUR CWA. HEAVY RAIN AND FLOODING WILL CERTAINLY BE POSSIBLE NEXT THURSDAY/FRIDAY IF THIS SCENARIO IS CORRECT. STAY TUNED CVKING && .AVIATION... /530 PM CDT THU AUG 28 2008/ FOR THE 00Z TAFS...CDFNT CURRENTLY EXTDG FM WI SW THRU NWRN MO TO THE TX PNHDL WL MOVE SEWD THRU THE CWA TGT. NUMEROUS TSRA HAVE DVLPD ALONG THIS FNT FM NR MKC TO NR IRK ATTM. THIS TSRA ACTIVITY WILL SHIFT SEWD WITH THE CDFNT. TSRA SHOULD MOVE THRU UIN AND COU FM 01-05Z...AND THRU STL/SUS FM 03-07Z FRI. THE SLY SFC WNDS WILL VEER ARND TO A NWLY DIRECTION TGT AFTER PASSAGE OF THE CDFNT. THE CDFNT SHOULD MAKE IT DOWN TO THE STL METRO AREA ARND 06-07Z FRI. ALTHOUGH THE SFC DWPTS WILL BE LOWERING BHND THE CDFNT FOG MAY DVLP IN UIN AND COU LT TGT AND EARLY FRI MRNG WITH A CLRG SKY AND SATURATED GROUND FM THU EVNG RAINFALL. CLOUD CVR IN STL/SUS WILL PROBABLY NOT SCT OUT TIL AFTER SUNRISE FRI MRNG. SFC WNDS WL BE NLY ON FRI AS A SFC RDG BLDS SEWD THRU THE CWA BHND THE CDFNT. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 28, 2:53 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 253 PM CDT THU AUG 28 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 253 PM CDT THU AUG 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THESE THUNDERSTORMS WILL BE SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE AGAIN ON FRIDAY ACROSS SOUTHERN MISSOURI AND SOUTHWEST ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Aug 28, 7:18 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT THU AUG 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG PERRY 39.43N 91.67W
08/28/2008 RALLS MO LAW ENFORCEMENT
SEVERAL LARGE TREES AND LARGE LIMBS DOWN...ALSO POWER
LINE DAMAGE...THROUGHOUT PERRY
&&
EVENT NUMBER LSX0800910
TRUETTLocal storm report, Aug 28, 7:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT THU AUG 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST NEWARK 39.99N 91.97W
08/28/2008 E55 MPH KNOX MO TRAINED SPOTTER
PEA SIZED HAIL...ONE HALF MILE NORTH OF NEWARK
&&
EVENT NUMBER LSX0800911
JPLocal storm report, Aug 28, 7:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CDT THU AUG 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG LADDONIA 39.24N 91.64W
08/28/2008 AUDRAIN MO TRAINED SPOTTER
3 5 INCH DIAMETER TREE LIMBS BLOWN DOWN...SUSTAINED
WINDS 50 TO 60 MPH FOR APPROX 5 MINUTES.
&&
EVENT NUMBER LSX0800912
TRUETTLocal storm report, Aug 28, 7:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
733 PM CDT THU AUG 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 1 S BETHEL 39.86N 92.02W
08/28/2008 SHELBY MO LAW ENFORCEMENT
TREE DOWN ACROSS THE NORTH RIVER BRIDGE ON HWY 15
&&
EVENT NUMBER LSX0800914
MILLERLocal storm report, Aug 28, 7:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CDT THU AUG 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG MONROE CITY 39.65N 91.73W
08/28/2008 MONROE MO TRAINED SPOTTER
4 TO 6 INCH LIMBS DOWN
&&
EVENT NUMBER LSX0800915
MILLERLocal storm report, Aug 28, 7:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
746 PM CDT THU AUG 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0737 PM FUNNEL CLOUD MONTGOMERY CITY 38.98N 91.51W
08/28/2008 MONTGOMERY MO LAW ENFORCEMENT
NO TOUCHDOWN...TIME APPROX
&&
EVENT NUMBER LSX0800916
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 7:07 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 53 min |
| Aug 28, 7:33 PM CDT | Severe Thunderstorm Warning | LSX | Brown, Calhoun, Greene, Pike | 42 min |
| Aug 28, 7:00 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe | 45 min |
| Aug 28, 7:21 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Gasconade, Lincoln, Montgomery, Osage and 1 more | 39 min |
| Aug 28, 9:19 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 41 min |
| Aug 28, 10:08 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Washington | 37 min |
| Aug 28, 11:51 PM CDT | Flash Flood Warning | LSX | Crawford | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.